# SDR IPXA2020090859868

- Difficulty date: August 21, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 48,238 hours, 7,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Web
- Part number: 65B0209184
- Condition: Punctured
- Location: Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PUNCTURE ON RIB WEB OF LT INBOARD MID FLAP AT WBL 138.55.  REPAIR I.A.W. BOEING SRID:3-4786073211 AND UPS EO B747-5750-77724-A.
